Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 151, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 30, 2014, 5:02 PM MDT for Laramie County, Wyoming. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2014, 5:02 PM MDT (23:02 UTC)
- Expired
- Aug 30, 2014, 5:45 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 40 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 5:04 PM MDT | TSTM WND GST 48 | Cheyenne, WY | |
| Aug 30, 5:10 PM MDT | TSTM WND GST 40 | 7 E Cheyenne, WY | ARCHER EXIT ON I-80. |
| Aug 30, 5:12 PM MDT | TSTM WND GST 60 | 10 E Cheyenne, WY | PORT OF ENTRY ON INTERSTATE 80 EAST OF CHEYENNE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2332 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
600 WUUS55 KCYS 302302 SVRCYS WYC021-302345- /O.NEW.KCYS.SV.W.0151.140830T2302Z-140830T2345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 502 PM MDT SAT AUG 30 2014 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN LARAMIE COUNTY IN SOUTHEAST WYOMING... * UNTIL 545 PM MDT * AT 458 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF NORTH CHEYENNE TO 8 MILES SOUTHEAST OF CHEYENNE...AND MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... ARCHER EXIT...HILLSDALE...CARPENTER...BURNS...GUN BARREL...ALBIN AND PINE BLUFFS. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 362 AND 402. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4156 10405 4101 10407 4101 10482 4133 10482 TIME...MOT...LOC 2302Z 260DEG 22KT 4130 10469 4105 10468 HAIL...<.75IN WIND...60MPH $$ HAMMER
2 follow-up statements
845 WWUS55 KCYS 302319 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 519 PM MDT SAT AUG 30 2014 WYC021-302345- /O.CON.KCYS.SV.W.0151.000000T0000Z-140830T2345Z/ LARAMIE WY- 519 PM MDT SAT AUG 30 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 545 PM MDT... AT 517 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF HILLSDALE TO 8 MILES SOUTHEAST OF ARCHER EXIT...AND MOVING EAST AT 25 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...PUBLIC. WIND GUSTS TO 60 MPH WERE REPORTED AT THE PORT OF ENTRY ALONG INTERSTATE 80 EAST OF CHEYENNE AT 512 PM MDT. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. LOCATIONS IMPACTED INCLUDE... HILLSDALE...CARPENTER...BURNS...GUN BARREL AND ALBIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. WIND DAMAGE WITH THESE STORMS WILL OCCUR BEFORE ANY RAIN OR LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. && LAT...LON 4137 10468 4156 10406 4101 10407 4101 10467 TIME...MOT...LOC 2318Z 260DEG 22KT 4131 10456 4106 10455 HAIL...<.75IN WIND...60MPH $$ HAMMER
915 WWUS55 KCYS 302341 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 541 PM MDT SAT AUG 30 2014 WYC021-302351- /O.EXP.KCYS.SV.W.0151.000000T0000Z-140830T2345Z/ LARAMIE WY- 541 PM MDT SAT AUG 30 2014 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LARAMIE COUNTY WILL EXPIRE AT 545 PM MDT... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...STRONG WIND GUSTS OF UP TO 55 MPH ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 4137 10468 4156 10406 4101 10407 4101 10467 TIME...MOT...LOC 2341Z 260DEG 22KT 4133 10437 4108 10437 $$ HAMMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 5:01 PM MDT, 1 minute earlier.
Area forecast discussion, Aug 30, 5:01 PM MDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 501 PM MDT SAT AUG 30 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 418 PM MDT SAT AUG 30 2014 WATER VAPOR IMAGERY FROM THIS AFTERNOON SHOWS THE LEAD IMPULSE IN A QUASI-ZONAL FLOW PATTERN ENTERING SOUTHWEST WYOMING THIS AFTERNOON...WITH SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING OVER THE CWA OUT AHEAD OF THIS WAVE. THE FOCUS FOR CONVECTIVE INITIATION WAS OVER THE MOUNTAINS EARLY THIS AFTERNOON...AND ALONG VARIOUS BOUNDARIES THAT SET UP ALONG LARAMIE AND CONVERSE COUNTIES THIS AFTERNOON. MLCAPES ARE UP TO 500 J/KG ACROSS THE PLAINS ACCORDING TO SPC MESOANALYSIS...WITH DEEP LAYER SHEAR 20 KTS OR LESS. THEREFORE...EXPECT CONVECTION TO CONTINUE THROUGH THIS EVENING INCLUDING LOCATIONS ACROSS THE NEB PANHANDLE AS THE UPPER WAVE APPROACHES. BUT WITH LACK OF SIGNIFICANT INSTABILITY AND SHEAR...STORMS SHOULD REMAIN RELATIVELY WEAK WITH GUSTY AND ERRATIC WINDS THE MAIN IMPACT. WITH MODERATE SOUTHWEST WINDS ALREADY IN PLACE OVER MUCH OF THE FORECAST AREA DUE TO 3MB/3HR PRESSURE FALLS OVER THE HIGH PLAINS...TSTORM DOWNDRAFTS COULD AUGMENT THE CURRENT WINDS SPEEDS...WITH GUSTS OF 50 TO 55 MPH GUSTS POSSIBLE FROM ANY STORMS. A COLD FRONT WILL TRY TO MOVE SOUTH ACROSS THE CWA THIS EVENING...BUT LOOKS TO STALL NW-SE ACROSS CONVERSE COUNTY INTO THE NORTHERN NEB PANHANDLE TONIGHT THRU EARLY SUNDAY. THIS SHOULD MAINTAIN SHOWER/TSTORM DEVELOPMENT OVER THIS AREA THIS EVENING AND AS THE UPPER WAVE MOVES ACROSS THE FORECAST AREA. A SECOND AND STRONGER PV ANOMALY WILL APPROACH FROM THE WEST EARLY SUNDAY MORNING...WITH A RE-INTENSIFICATION OF CONVECTION EXPECTED THROUGH THE MORNING IN RESPONSE TO THE INCREASED UPPER FORCING. THE LEFT EXIT REGION OF A 105 KT JET WILL MOVE OVERHEAD BY THE AFTERNOON AS WELL...WITH THE SFC FRONT MAKING A RUN SOUTH ACROSS THE PLAINS THROUGH THE LATE AFTERNOON. SO ANTICIPATE A GOOD COVERAGE OF SHOWERS AND STORMS THROUGH THE DAY WITH THE COMBINATION OF SFC AND UPPER FORCING...AND INCREASED POPS ANOTHER 5 TO 10 PERCENT FROM THE PREVIOUS FORECAST. LOOKING AT GUSTY WINDS...SMALL HAIL AND BRIEF MODERATE RAIN TO BE THE MAIN THREATS AS INSTABILITY VALUES ARE PROGGED TO BE BETWEEN 500 AND 1000 J/KG THRU THE AFTERNOON WITH ROUGHLY 30 KTS OF SHEAR OVERHEAD. MUCH DRIER AIR WILL MOVE IN SUNDAY EVENING WITH STORMS PUSHING TO THE EAST. ANOTHER COLD FRONT WILL APPROACH FROM THE NORTH MONDAY AFTERNOON AND SHOULD INITIATE A FEW SHOWERS AND T-STORMS ACROSS THE PLAINS IN THE AFTERNOON. OTHERWISE...SUNDAY AND MONDAY LOOK TO BE MUCH COOLER THAN TODAY WITH THE PASSAGE OF THESE COLD FRONTS. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 418 PM MDT SAT AUG 30 2014 THE LONGWAVE UPPER TROUGH SHOULD CONTINUE SHIFTING EAST OF OUR REGION TUESDAY WITH A DEEPLY DRY AIRMASS IN PLACE WITH MOST OF ANY STRONGER SHORTWAVE ENERGY COMING DOWN THE NORTHWESTERLY FLOW ALOFT REMAINING TO THE NORTH THROUGH AT LEAST WEDNESDAY. THIS PATTERN WILL KEEP OUR AREA DRY THROUGH WEDNESDAY...POSSIBLY SIGNIFICANTLY DRY WITH GFS SUGGESTING BOUNDARY LAYER DEWPOINTS GETTING INTO THE UPPER TEENS FOR SOME AREAS OUT IN THE HIGHER TERRAIN AND WESTERN ZONES TUESDAY INTO WEDNESDAY. SYNOPTIC SCALE PATTERN INDICATED IN THE GFS/ECMWF SUGGESTIVE THAT WESTERLY/SOUTHWESTERLY DOWNSLOPE WINDS WILL COME UP A BIT TUESDAY INTO WEDNESDAY AND WE ARE FORECASTING THEM A LITTLE HIGHER THAN WHAT THE RAW MODEL GUIDANCE SUGGESTS MIDWEEK WITH DEWPOINTS A FEW DEGREES DRIER AS WELL (PLEASE REFER TO FIRE WEATHER SECTION OF THE DISCUSSION FOR MORE INFORMATION ON POTENTIAL IMPACTS). OTHERWISE...GFS AND NOW THE ECMWF BOTH IN FAIR AGREEMENT DEEPENING AN UPPER TROUGH ALONG THE WEST COAST THURSDAY INTO FRIDAY...INDUCING A MORE SOUTHWESTERLY MID/UPPER FLOW ACROSS OUR AREA GOING INTO LATE WEEK. THIS PATTERN...IF IT DEVELOPS...SHOULD HELP US TAP INTO ANOTHER ROUND OF PACIFIC MOISTURE COMING UP THROUGH THE 4 CORNERS REGION INTO SOUTHERN WYOMING AND WESTERN NEBRASKA...SO WE CONTINUED PREVIOUS FORECAST TREND OF BRINGING SLIGHT CHANCE TO LOCALLY CHANCE POPS (HIGHER TERRAIN) FOR SHOWERS/THUNDERSTORMS BY LATE IN THE NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY AFTERNOON) ISSUED AT 458 PM MDT SAT AUG 30 2014 COLD FRONT CONTINUES TO MOVE INTO THE AREA FROM THE WEST AND NORTHWEST. THIS FRONT SHOULD KEEP CONVECTION GOING THROUGH THE EVENING HOURS...AND POSSIBLY ALL NIGHT AS IT MOVES THROUGH. THINK WITH LOSS OF DAYTIME HEATING THOUGH...CONVECTION WILL LIKELY BE LIMITED. WILL KEEP VFR CONDITIONS FOR ALL AIRPORTS THROUGH THIS EVENING. && .FIRE WEATHER... ISSUED AT 418 PM MDT SAT AUG 30 2014 WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING FOR MUCH OF THE DISTRICT AS A STRONG WEATHER DISTURBANCE MOVES THROUGH THE AREA. A WEAK COLD FRONT WILL MOVE SOUTH ACROSS ZONES 301 AND 311...AND WILL STALL ACROSS THIS AREA TONIGHT THROUGH EARLY SUNDAY. GUSTY WEST TO SOUTHWEST WINDS OCCURRING THIS AFTERNOON SOUTH OF THE FRONT WILL EASE TONIGHT...AND WILL INCREASE ONCE AGAIN THROUGH SUNDAY MORNING WITH GUSTS BETWEEN 30 AND 40 MPH EXPECTED ALONG AND WEST OF THE LARAMIE RANGE THROUGH THE AFTERNOON. WINDS ACROSS THE PLAINS WILL BE GUSTING 25 TO 30 MPH IN THE LATE MORNING UNTIL THE FRONT FINALLY PUSHES SOUTH ACROSS THIS AREA BETWEEN 1200 AND 1900. SHOWERS AND T-STORMS WILL OCCUR ALONG THE FRONT AND AS ANOTHER STRONG WEATHER DISTURBANCE MOVES OVER THE AREA THROUGH SUNDAY. DRIER CONDITIONS WILL DEVELOP BY MIDDLE OF NEXT WEEK WHILE GUSTY WEST WINDS CONTINUE IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. LOOKING FOR FIRE WEATHER CONCERNS TO INCREASE ACROSS THIS AREA AS A RESULT. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RJM LONG TERM...GARMON AVIATION...CLAYCOMB FIRE WEATHER...RJM
Hazardous weather outlook, Aug 30, 5:11 AM MDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 511 AM MDT SAT AUG 30 2014 WYZ101>119-311115- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 511 AM MDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS BY THE MIDDLE OF THIS AFTERNOON AND PUSH EAST OVER THE HIGH PLAINS BY THIS EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME STRONG...ESPECIALLY NORTH OF THE PLATTE RIVER VALLEY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY AS THE COLD FRONT MOVES EASTWARD INTO THE GREAT PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-311115- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 511 AM MDT SAT AUG 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS OF EASTERN WYOMING BY THE MIDDLE OF THIS AFTERNOON AND MOVE EAST OVER THE HIGH PLAINS THIS EVENING. A FEW OF THESE THUNDERSTORMS MAY BECOME STRONG...ESPECIALLY ACROSS THE NORTHERN PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SUNDAY AS A COLD FRONT ACCELERATES INTO THE GREAT PLAINS. A FEW THUNDERSTORMS MAY BECOME STRONG IN THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 30, 2:13 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
213 PM MDT SAT AUG 30 2014
WYZ104-105-109-302100-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY
BASIN WY-
213 PM MDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARBON COUNTY UNTIL 300
PM MDT...
AT 208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF SEPARATION LAKE...OR 25 MILES
NORTH OF RAWLINS...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SEMINOE DAM...
SEMINOE CAMPGROUND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4243 10700 4243 10645 4217 10647 4204 10724
4221 10729
TIME...MOT...LOC 2013Z 246DEG 22KT 4217 10716
HAMMERSpecial weather statement, Aug 30, 3:31 PM MDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT SAT AUG 30 2014
WYZ108-119-302200-
EAST LARAMIE COUNTY WY-GOSHEN COUNTY WY-
331 PM MDT SAT AUG 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LARAMIE AND
SOUTHEASTERN GOSHEN COUNTIES UNTIL 400 PM MDT...
AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MERIDEN REST AREA...OR 37 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
LA GRANGE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4148 10435 4157 10439 4172 10406 4171 10405
4150 10405
TIME...MOT...LOC 2131Z 253DEG 12KT 4154 10431
HAMMERSpecial weather statement, Aug 30, 4:54 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 454 PM MDT SAT AUG 30 2014 WYZ117>119-302345- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 454 PM MDT SAT AUG 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE COUNTY UNTIL 545 PM MDT... AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF WARREN AF BASE TO 5 MILES NORTH OF NATURAL FORT REST AREA...AND MOVING NORTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHEYENNE... FRONTIER PARK... NORTH CHEYENNE... ARCHER EXIT... CARPENTER... HILLSDALE... BURNS... GUN BARREL... SOUTH GREELEY HIGHWAY... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 355 AND 390. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 0 AND 9. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4129 10496 4154 10430 4099 10426 4099 10494 TIME...MOT...LOC 2255Z 235DEG 28KT 4126 10485 4106 10483 HAMMER
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 29, 6:50 PM MDT | Special Weather Statement | CYS | Laramie | 40 min |
| Aug 29, 7:29 PM MDT | Special Weather Statement | CYS | Laramie | 46 min |
| Aug 30, 2:13 PM MDT | Special Weather Statement | CYS | 47 min | |
| Aug 30, 4:54 PM MDT | Special Weather Statement | CYS | Laramie | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.